ophthalmologist-icon

Continuous eye blinking

Hi! My officemate's eye blinks very rapidly. Perhaps, he is suffering from “BLEPHAROSPASM“. The doctor (SAFDARJANG HOSPITAL, DELHI) have suggested him for BOTOX injection(See the prescription attached). Kindly suggest if there is any side effects of said BOTOX injection.
views-icons 60 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Sangrur

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hello....botox is good but temporary way of treating blepharospasm...botox needs repeated injection every 4 months...regarding side effects...there is no serious side effect but if injected at wrong place in lower lid..dry eyes may occur and if injected wrongly in upper lid cause drooping of upper lid...but with competent surgeon, these complications are rare
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, Botulinum toxin has been approved by the Food and Drug Administration (FDA) as a treatment for blepharospasm and has become the primary form of treatment. The technique of injecting small amounts of botulinum toxin into the orbicularis oculi weakens these muscles for approximately three months, after which time the procedure must be repeated. Botulinum toxin injections have been helpful for many individuals with blepharospasm, but some people do not respond well. ..
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO